Osamu Iyama ; Michael Wemyss - Weighted Projective Lines and Rational Surface Singularities

epiga:4761 - Épijournal de Géométrie Algébrique, January 14, 2020, Volume 3 - https://doi.org/10.46298/epiga.2020.volume3.4761
Weighted Projective Lines and Rational Surface SingularitiesArticle

Authors: Osamu Iyama ; Michael Wemyss

    In this paper we study rational surface singularities R with star shaped dual graphs, and under very mild assumptions on the self-intersection numbers we give an explicit description of all their special Cohen-Macaulay modules. We do this by realising R as a certain Z-graded Veronese subring S^x of the homogeneous coordinate ring S of the Geigle-Lenzing weighted projective line X, and we realise the special CM modules as explicitly described summands of the canonical tilting bundle on X. We then give a second proof that these are special CM modules by comparing qgr S^x and coh X, and we also give a necessary and sufficient combinatorial criterion for these to be equivalent categories. In turn, we show that qgr S^x is equivalent to qgr of the reconstruction algebra, and that the degree zero piece of the reconstruction algebra coincides with Ringel's canonical algebra. This implies that the reconstruction algebra contains the canonical algebra, and furthermore its qgr category is derived equivalent to the canonical algebra, thus linking the reconstruction algebra of rational surface singularities to the canonical algebra of representation theory.

    Volume: Volume 3
    Published on: January 14, 2020
    Accepted on: August 7, 2019
    Submitted on: August 18, 2018
    Keywords: Mathematics - Representation Theory,Mathematics - Commutative Algebra,Mathematics - Algebraic Geometry
      Source : OpenAIRE Graph
    • The Homological Minimal Model Program; Funder: UK Research and Innovation; Code: EP/K021400/2

    1 Document citing this article

    Consultation statistics

    This page has been seen 623 times.
    This article's PDF has been downloaded 366 times.